EconPapers    
Economics at your fingertips  
 

On the Uniqueness of the Fock Quantization of the Dirac Field in the Closed FRW Cosmology

Jerónimo Cortez, Ilda Inácio Rodrigues, Mercedes Martín-Benito and José Velhinho

Advances in Mathematical Physics, 2018, vol. 2018, 1-7

Abstract:

The Fock quantization of free fields propagating in cosmological backgrounds is in general not unambiguously defined due to the nonstationarity of the space-time. For the case of a scalar field in cosmological scenarios, it is known that the criterion of unitary implementation of the dynamics serves to remove the ambiguity in the choice of Fock representation (up to unitary equivalence). Here, applying the same type of arguments and methods previously used for the scalar field case, we discuss the issue of the uniqueness of the Fock quantization of the Dirac field in the closed FRW space-time proposed by D’Eath and Halliwell.

Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2018/2450816.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2018/2450816.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:2450816

DOI: 10.1155/2018/2450816

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlamp:2450816